# SDR AWXA200601204

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 206,230 hours, 76,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472772202
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. BC-4. NR NR 5945290. CORROSION LOCATED ON FLOORBEAM Y 1292 PASSENGER CABIN FR 67, FR 67 + 4", FR 67 + 8" (3 POINT). REWORKED AREA FOUND OUT OF LIMITS IAW SRM A319 53 - 00 - 14 FIG 102 PAG 106 AND FLOOR BEAM Y 1292 BETWEEM FR 66 TO FR 68 WAS REPLACED IAW SRM 51 - 72 - 11 PAG 1/2.
